# SDR CA130805009

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE ENGINES BEGAN TO VIBRATE.  THE CREW DECIDED TO SHUTDOWN BOTH ENGINES TO REGAIN CONTROL OF THE ACFT.  THE PILOT PERFORMED A RESTART ON BOTH ENGINE AND THEY RETURNED TO NORMAL OPERATION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.
